Scalar–tensor representation of f(R) gravity and Birkhoff's theorem
Article first published online: 26 JAN 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 524, Issue 5, pages 279–285, May 2012
How to Cite
Capozziello, S. and Sáez-Gómez, D. (2012), Scalar–tensor representation of f(R) gravity and Birkhoff's theorem. Ann. Phys., 524: 279–285. doi: 10.1002/andp.201100244
- Issue published online: 7 MAY 2012
- Article first published online: 26 JAN 2012
- Manuscript Accepted: 28 NOV 2011
- Manuscript Revised: 25 NOV 2011
- Manuscript Received: 1 OCT 2011
- FPI fellowship from MICINN (Spain). Grant Number: project FIS2006-02842
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!